# SDR 2012FA0000640

- Difficulty date: September 11, 2012
- Submitted: September 21, 2012
- Operation: General aviation
- Aircraft: N1538G
- Make and model: Beech A36
- Aircraft serial: E2465
- Engine: Cont IO520B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Check Valve
- Part number: 340100
- Condition: Obstructed
- Location: Turbocharger
- Part time: 1,886 hours
- Component: Turbocharger
- Component part number: 4066109029
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 15,000 FT IN CRUISE, PILOT EXPERIENCED DROP IN ENGINE OIL PRESSURE AND DROP IN MANIFOLD PRESSURE.  ON LANDING, FOUND ENGINE EXHAUST COATED WITH ENGINE OIL AND DRIPPING FROM TAIL PIPE.  INSPECTION OF TURBOCHARGER INSTALLATION REVEALED LOWEST CHECK VALVE TO HAVE BROKEN DOOR FROM HINGE.  IN FLIGHT LOOSE DOOR COVERED CHECK VALVE OIL OUTLET TO ENGINE OIL SUMP PUMP CAUSING TURBO CHARGER  BEARING CAVITY TO OVERFLOW WITH OIL OUT ENGINE EXHAUST.
